# SDR DALA2017042203358

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,640 hours, 25,750 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER WTB SECTION BS 900 HAS CORROSION AROUND FASTENER LOCATIONS RBL 12 TO LBL 12.  REMOVED CORROSION AND EVALUATED FWD LOWER WTB FAIRING ATTACH STRUCTURE, FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 51-10-02.   CUT OUT DAMAGED SECTION 54 X 3 AND REPAIRED AREA IAW SRM 51-70-12 FIG 1.
